# SDR COMA9660162

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Nr 2 Hyd System
- Part time: 8,263 hours
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 HYDRAULIC QUANTITY FLUCTUATING BETWEEN O AND 10 PERCENT ON TAXI OUT.  REPLENISHED SYSTEM, FERRIED A/C TO CVG WHERE THE RIGHT ENGINE DRIVEN HYDRAULIC PUMP WAS REPLACED.
